MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA HP UNI AP KEEL OSTEOTOME; KNEE INSTRUMENT : CUTTING INSTRUMENTS
Catalog Number 202446010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tip broke off of the all poly keel osteotome.
 
Additional Manufacturer Narrative
Pc(b)(4).Examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA HP UNI AP KEEL OSTEOTOME
Common Device Name
KNEE INSTRUMENT : CUTTING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7654267
Report Number1818910-2018-63565
Device Sequence Number10802863
Product Code HWM
UDI-Device Identifier10603295083160
UDI-Public10603295083160
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number202446010
Device Lot NumberGN0709
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Initial Date Received by Manufacturer 06/06/2018
Supplement Date Received by Manufacturer07/13/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1